Ohio, 2010Tornado and Damaging Winds in Ohio, June 23, 2010
June 23, 2010 · NWS IWX · 9 events in 6 counties and zones
A line of severe storms advanced from Illinois and intensified further as it interacted with strong instability and shear. The line took on a line echo wave pattern (LEWP), resulting in an abundance of wind damage reports, including a focused micro-burst in Williams County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 1
- Property damage
- $200,000
- Crop damage
- None recorded
- Events
- 9
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of severe storms advanced from Illinois and intensified further as it interacted with strong instability and shear. The line took on a line echo wave pattern (LEWP), resulting in an abundance of wind damage reports, including a focused micro-burst in Williams County. A brief tornado also developed in Van Wert County, resulting in some damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jun 23, 6:54 PM EST, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 23, 6:54 PM EST, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
754 PM EDT WED JUN 23 2010
.AVIATION /00 UTC TAFS/...
WELL CONGEALED SQUALL LINE APPROACHING GRTR INSTABILITY AHEAD OF
LINE WITH MAXIMIZED SFC HEATING. SFC DPS IN THE MID 70S POOLED AHEAD
OF CONVECTIVE LINE BRINGING 3.5-4.5 KJ/KG ACRS NWRN/NRN COINCIDENT
WITH 40-50KTS DEEP LYR SHEAR IN 0-6KM LYR...ALL PORTENDS TO
STRONG/SEVERE SOLID LINE TRAVERSING NRN IN THIS EVE...WITH XTREME
DAMAGING WIND GUSTS PSBL. PROGGED SPECIFIC 1 HR WINDOW OF GRTST CHC
FOR SEVERE WX/WIND GUSTS THIS EVENING WITH HI REFLECTIVITY/RAFL
RATES TO BRING VSBYS TO IFR IN HEART OF STORMS.
&&
.UPDATE...
OUTFLW BUBBLE FM LATE AM/EARLY PM CONVN RECOVERY RAPIDLY THIS AFTN
AND NO DOUBT AIDED BY APCH OF STG SW TROUGH EJECTING EWD THROUGH MN
ATTM AND ASSOCD HGT FALLS. FLW THROUGH THE BNDRY LYR RESPONDING IN
KIND W/LLJ RAMPING FM WRN IN WWD INTO ERN IA AND REFLECTED IN
TIGHTENING SFC GRADIENT AND GUSTY SFC WINDS.
AFTN FCST ON TRACK ALTHOUGH SLIGHT MODIFICATION MADE TO POPS/WX TO
REFLECT NEWD RTNG OUTFLW BNDRY THIS EVENING. OTHERWISE UPSTREAM
CONVN GOING UPSCALE QUICKLY W/EXPANDING WIND DAMAGE WITHIN
CONGEALING SQUALL LINE OVR FAR WRN IL. STILL SOME UNCERTAINTY W/EWD
EXTENT ON RECOVERY INVOF OF OUTFLW INDUCED MESOHIGH BUT CERTAINLY A
SIG SVR RISK GROWING FOR NW IN/FAR SW MI FOR THIS EVENING.
UPDATES FORTHCOMING.
&&
.SHORT TERM...
TONIGHT THROUGH THURSDAY NIGHT.
...MAIN SEVERE EVENT STILL APPEARS TO BE LOOMING THIS EVENING...
MCS FROM EARLIER TODAY HAS SENT A OUTFLOW BOUNDARY PRETTY MUCH
THROUGH OUR CWA ATTM. HEATING AND LACK OF CLOUD COVER AS WELL AS THE
BOUNDARY ALLOWED FOR A FEW STORMS TO BECOME SEVERE ACROSS EASTERN
INDIANA INTO NW OHIO. THE THREAT WAS NOW EXITING THE AREA AND THE
WATCH WAS ALLOWED TO EXPIRE.
ATTENTION TURNS TO THE WEST WHERE CLEARING TREND HAS BEEN ONGOING
FOR A FEW HOURS NOW WITH A RAPID RECOVERY IN CONDITIONS. INSTABILITY
MIN IN THE WAKE OF THE SYSTEM ACROSS NE ILLINOIS/NW INDIANA APPEARS
TO BE READY TO BE WIPED OUT AS EXTREME INSTABILITY FOCUSES ACROSS SE
IOWA AND WESTERN ILLINOIS. SBCAPES IN AOA 4500 J/KG...LI'S TO -10
AND SFC THETA E TO 370 K ALL SETTING THE STAGE FOR WHAT MAY BE
EXPLOSIVE DEVELOPMENT IN THESE AREAS. IMPROVING THETA E GRADIENT HAS
BEEN OBSERVED IN THE PAST COUPLE OF HOURS ACROSS ILLINOIS AS TEMPS
SOAR TO WELL INTO THE 80S. AGITATED CU FIELD ACROSS CNTRL ILLINOIS
DRIFTING NORTH WITH THIS LIKELY BEING THE EFFECTIVE BOUNDARY THAT
WILL ALLOW CONVECTION TO TRACK EAST TOWARDS THE CWA. SPC HAS JUST
ISSUED A TOR WATCH FROM IOWA INTO NW INDIANA...NOT INCLUDING OUR
AREA WITH SOME DEVELOPMENT NOTED IN SE IOWA. WILL CONTINUE WITH
LIKELY POPS AND MENTION OF SEVERE WITH WINDS...HAIL AND HVY RAIN.
ALTHOUGH OVERALL CONCERN ON WIDESPREAD HEAVY RAIN MAY BE WINDING
DOWN...CANNOT JUSTIFY DROPPING THE FLASH FLOOD WATCH GIVEN EXPECTED
CONVECTION AND POTENTIAL FOR BACKBUILDING. HAVE TRIED TO ADJUST
TIMING SOMEWHAT WITH THINGS WINDING DOWN AFTER 6Z.
BEYOND TONIGHT NO CHANGES WERE MADE DUE TO ACTIVE WEATHER FIRST PART
OF THE DAY. LOOKS TO BE A TRANQUIL PERIOD THROUGH THURSDAY NIGHT
WITH SOMEWHAT LESS HUMID CONDITIONS.
&&
.LONG TERM.../FRIDAY THROUGH TUESDAY/...
SIMILAR LATE PERIOD CHALLENGES IN THE EXTENDED AS EARLY PORTION
REMAINS ON TRACK AND CONFIDENCE IN A PATTERN CHANGE FOR NEXT WEEK
GROWS...HOWEVER LOCAL IMPACTS REMAIN LOWER CONFIDENCE AS THE MED
RANGE MODELS CONTINUE TO WAVER WIDELY ON POSITION AND AMPLITUDE OF
DEVELOPING RIDGE SOMEWHERE OVER THE CENTRAL CONUS.
DRIER AIRMASS INITIALLY OVER THE CWA ON FRIDAY WITH COMFORTABLE
DEWPOINTS NEAR 60 WILL RAPIDLY BE REPLACED IN SW FLOW WITH WARM
MOIST CONDITIONS ON SATURDAY. H85 TEMPS CONTINUE TO BE ADVERTISED
22-23C PUSHING HIGHS NEAR 90 WITH DEWPOINTS INCREASING THROUGH THE
DAY TO NEAR 70 BY EVENING. SIMILAR MUGGINESS ON SUNDAY AS SHRTWV
MOVING ALONG NORTHERN PERIPHERY OF SOUTHERN RIDE MOVES THROUGH THE
REGION BRINGING A COLD FRONT THROUGH SUNDAY NIGHT. NO MAJOR CHANGES
THROUGH THIS PERIOD AS RUN TO RUN AND CROSS MODEL CONSISTENCY IS IN
GENERAL AGREEMENT WITH THE GRIDS. MAY HAVE TO CONSIDER POPS MONDAY
MORNING IF THE SLOWER GUIDANCE PERSISTS BUT NOT WILLING TO ADD THIS
GRANULAR DETAIL AT THIS TIME.
PATTERN CHANGE THEN GETS UNDERWAY AS ANOTHER SHRTWV ROTATING AROUND
VORTEX OFF CANADIAN MARITIMES COMBINES WITH INCREASED RIDGING OVER
THE PLAINS TO BRING NORTHERLY FLOW ALOFT AND A PLEASANT CP AIRMASS.
THOUGH MODELS ARE VERY UNSURE ABOUT POSITION AND AMP OF RIDGING THIS
HAS BEEN A CONSISTENT SIGNAL TO ONE EXTENT OR ANOTHER...AND
BARRING ANY FUTURE SHIFTS TO THE EAST AN EARLY/MID WEEK COOL DOWN IS
IN ORDER. PICTURE BECOMES MUDDLED IN THE ECMWF AS A QUESTIONABLE
TROPICAL SYSTEM POLLUTES THE PICTURE. GFS HAS COME AROUND WITH A
MUCH MORE REASONABLE NORTH ATLANTIC VORTEX AND LESS AMPLIFIED
RIDGING AND PROVIDES A REALISTIC OPTION. CONSERVATIVELY COOLED DAYS
6-7 AS CLIMO SUGGESTS TEMPS IN THE LOW 80S WITH A LESS AGGRESSIVE NE
TROUGH.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR INZ003>009-012>018-
020-022>027-032>034.
MI...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MIZ077>081.
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ001-002-004-005-
015-016-024-025.
LM...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
LMZ043-046.
&&
SHORT TERM...FISHER
LONG TERM...LUD
AVIATION...MURPHY
UPDATE...THazardous weather outlook, Jun 23, 4:46 PM EST, 4 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
546 PM EDT WED JUN 23 2010
INZ003>005-012>017-020-022>026-032>034-MIZ077-078-241000-
LA PORTE-ST. JOSEPH IN-ELKHART-STARKE-PULASKI-MARSHALL-FULTON IN-
KOSCIUSKO-WHITLEY-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-GRANT-
BLACKFORD-JAY-BERRIEN-CASS MI-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...KNOX...NORTH JUDSON...WINAMAC...
FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...MARION...HARTFORD CITY...
MONTPELIER...PORTLAND...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS
546 PM EDT WED JUN 23 2010 /446 PM CDT WED JUN 23 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.
.DAY ONE...TONIGHT
THUNDERSTORMS ARE LIKELY THIS EVENING WITH A GROWING POTENTIAL FOR
WIDESPREAD DAMAGING WINDS. IN ADDITION...ISOLATED SUPERCELLS MAY
DEVELOP AHEAD OF AN ORGANIZING LINE OF SEVERE THUNDERSTORMS OVER
WESTERN ILLINOIS EARLY THIS EVENING WITH A RISK OF LARGE HAIL AND
ISOLATED TORNADOES.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE SUNDAY INTO SUNDAY NIGHT. WHILE MANY
UNCERTAINTY STILL EXISTS...THERE IS A SLIGHT RISK THAT SOME OF
THESE STORMS COULD BE STRONG TO SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATER THIS EVENING.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
INZ006>009-018-027-MIZ079>081-OHZ001-002-004-005-015-016-024-025-
241000-
LAGRANGE-STEUBEN-NOBLE-DE KALB-ALLEN IN-ADAMS-ST. JOSEPH MI-BRANCH-
HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-
ALLEN OH-
INCLUDING THE CITIES OF...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...FORT WAYNE...DECATUR...
BERNE...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
546 PM EDT WED JUN 23 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.
.DAY ONE...TONIGHT
THUNDERSTORMS ARE LIKELY LATER THIS EVENING WITH A GROWING
POTENTIAL FOR WIDESPREAD DAMAGING WINDS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE SUNDAY INTO SUNDAY NIGHT. WHILE MANY
UNCERTAINTY STILL EXISTS...THERE IS A SLIGHT RISK THAT SOME OF
THESE STORMS COULD BE STRONG TO SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED LATER THIS EVENING.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-241000-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
546 PM EDT WED JUN 23 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.
.DAY ONE...TONIGHT
THUNDERSTORMS ARE LIKELY THIS EVENING. WINDS GUSTS IN EXCESS OF 34
KNOTS ARE POSSIBLE AS WELL AS ISOLATED WATERSPOUTS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THUNDERSTORMS ARE POSSIBLE SUNDAY INTO SUNDAY NIGHT. WHILE MANY
UNCERTAINTY STILL EXISTS...THERE IS A SLIGHT RISK THAT SOME OF
THESE STORMS COULD BE STRONG TO SEVERE.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Local storm report, Jun 23, 8:39 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
939 PM EDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0933 PM TSTM WND DMG COLDWATER 41.94N 85.00W
06/23/2010 BRANCH MI EMERGENCY MNGR
WIDESPREAD TREES AND POWER LINES DOWN IN COLDWATER...
SHERWOOD... GIRARD... AND BRONSON
&&
EVENT NUMBER IWX1000837
CEOLocal storm report, Jun 23, 8:41 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
941 PM EDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND GST FORT WAYNE 41.08N 85.13W
06/23/2010 M75 MPH ALLEN IN TRAINED SPOTTER
75 MPH GUST MEASURED AT LINCOLN WAY AND HWY 30
&&
EVENT NUMBER IWX1000838
CEOLocal storm report, Jun 23, 8:43 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
943 PM EDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND DMG GOSHEN 41.58N 85.83W
06/23/2010 ELKHART IN TRAINED SPOTTER
WIDESPREAD TREE DAMAGE ON CR 34 AND ALSO ON MAIN ST IN
GOSHEN
&&
EVENT NUMBER IWX1000839
CEOLocal storm report, Jun 23, 8:44 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
944 PM EDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM WALL CLOUD 4 W COLUMBIA CITY 41.16N 85.57W
06/23/2010 WHITLEY IN AMATEUR RADIO
&&
EVENT NUMBER IWX1000840
NGLocal storm report, Jun 23, 8:46 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
946 PM EDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND GST 1 W COLUMBIA CITY 41.16N 85.51W
06/23/2010 M75 MPH WHITLEY IN TRAINED SPOTTER
75 MPH GUST MEASURED AT LINCOLN WAY AND HWY 30
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER IWX1000838
CEOLocal storm report, Jun 23, 8:48 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
948 PM EDT WED JUN 23 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND DMG W BENTON 41.51N 85.76W
06/23/2010 ELKHART IN TRAINED SPOTTER
TREE ON HOUSE ON CR-44. POWER LINES DOWN. TREES DOWN
ALL OVER COUNTY
&&
EVENT NUMBER IWX1000841
CEOTornado, Van Wert
- When
- June 23, 8:50 PM EST to 8:51 PM EST
- Where
- Van Wert County, 2.8 mi S of Van Wert Arpt to 2.64 mi WNW of Van Wert Circle S Ar
- Rating
- EF0
- Path length
- 0.93 mi
- Path width
- 50 yd
- Reported by
- Emergency Manager
- Coordinates
- 40.830, -84.597
Emergency management officials surveyed an area of damage south of Van Wert and determined a circulation touched down in a wheat field a quarter mile west of Dustman Drive and US 127. The circulation continued along Dustman Road, with most of the damage being to trees. A few limbs fell onto homes, causing minor damage. In addition, some shingle damage occurred. The roof of a barn was torn off near US 127 as well. Winds are estimated to be between 80 and 85 mph with a maximum width of the tornado of around 50 yards.
Thunderstorm Wind, Williams
- When
- June 23, 9:10 PM EST to 9:15 PM EST
- Where
- Williams County, 1 mi SW of Edgerton to 1 mi NE of Edgerton
- Measured
- 87 kt (100 mph) estimated gust
- Injuries
- 1 direct, 0 indirect
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 41.440, -84.764
An intense microburst with estimated winds at 100 mph was surveyed in the town of Edgerton. A large portion of the upper story of the old town hall building next to the fire department was blown in with loss of much of the roof. Debris from this structure damaged nearby vehicles and the flea market building across the street including a portion of the south-facing wall getting blown out. One person was injured at this location from falling debris. In addition, a freight container was blown off an intermodal train and there was significant tree damage in town. Wind damage path was about 3 miles long and a quarter of a mile wide.
Thunderstorm Wind, Van Wert
- When
- June 23, 9:30 PM EST to 9:31 PM EST
- Where
- Van Wert County, 3 mi N of Convoy
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.963, -84.700
Thunderstorm Wind, Van Wert
- When
- June 23, 9:35 PM EST to 9:36 PM EST
- Where
- Van Wert County, 1 mi S of Scott
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.965, -84.570
Emergency management officials reported a large tree down blocking road.
Thunderstorm Wind, Defiance
- When
- June 23, 9:35 PM EST to 9:36 PM EST
- Where
- Defiance County, Defiance
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.280, -84.350
Thunderstorm Wind, Paulding
- When
- June 23, 9:40 PM EST to 9:41 PM EST
- Where
- Paulding County, Latty
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.080, -84.580
Power lines and small tree branches downed.
Thunderstorm Wind, Allen
- When
- June 23, 9:59 PM EST to 10:00 PM EST
- Where
- Allen County, Delphos
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- Amateur Radio
- Coordinates
- 40.830, -84.330
An amateur radio operator measured a 62 mph gust.
Thunderstorm Wind, Henry
- When
- June 23, 10:03 PM EST to 10:04 PM EST
- Where
- Henry County, 3 mi E of Liberty Center
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.430, -83.962
Power lines downed and power out at CR T and CR 4.
Thunderstorm Wind, Henry
- When
- June 23, 10:08 PM EST to 10:09 PM EST
- Where
- Henry County, 3 mi SW of Mc Clure
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.339, -83.971
Trees and power lines downed at CR M4 and CR 7.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flooding in Illinois, June 23, 20101 injured · $1.7 million · EF1 · 92 events
- Tornadoes and Damaging Winds in Indiana, June 23, 20102 injured · $2.2 million · EF1 · 49 events
- Excessive Heat in Maryland, June 23 to 24, 20101 death · 5 events
- Heat in Arizona, June 23 to 30, 20101 death · 1 event
- Flash Flooding and Damaging Winds in Illinois, June 23 to 24, 2010$487,000 · 61 kt wind · 44 events
- Flash Flooding and Damaging Winds in Illinois, June 23, 20101 injured · $247,000 · 74 kt wind · 33 events
- Flash Flooding and Damaging Winds in Iowa, June 23, 2010$645,000 · 61 kt wind · 18 events
- Flash Flood and Hail in Wisconsin, June 23, 2010$1.0 million · 56 kt wind · 7 events
- Flash Flood and Wildfire in New Mexico, June 23 to 26, 2010$1.0 million · 1 in hail · 6 events
- Tornadoes and Damaging Winds in Michigan, June 23, 2010$176,000 · EF1 · 12 events
- Hail and Damaging Winds in Ohio, June 23, 2010$164,000 · 1 in hail · 37 events
- Flooding and Damaging Winds in Iowa, June 23, 2010$490,000 · 78 kt wind · 9 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 246086, 235510, 235490, 235494, 235496, 235497, 235498, 235500, 235501.